# SDR SWAA2022052503849

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,974 hours, 12,433 cycles
- System (JASC): 5200 · Doors
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE TO FRAME ATTACH ANGLE AT LBL 25 BS 440+19. / [01] ANGLE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AND REPLACED NEW BAFFLE CLIP T BS 440+19 LBL 25 PER SRM 51-40-02-0G-0 AND DWG 143A7505;[04] VERIFIED CORRECTIVE ACTION #3
